# SDR CALA2013123094040

- Difficulty date: December 28, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 75,224 hours, 27,689 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAN BLADE HAS LARGE NICK NEEDS TO BE PROPERLY DRESSED.  BLENDED BLADES IAW AMM 72-31-02.
